MathSciNet Relay Station
MathSciNet bibliographic data
MR2183346 37F50 (37F10)
Buff, Xavier; Chéritat, Arnaud Ensembles de Julia quadratiques de mesure de Lebesgue strictement positive. (French) [Quadratic Julia sets with positive Lebesgue measure] C. R. Math. Acad. Sci. Paris 341 (2005), no. 11, 669–674.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement